Y Am I Bleeding

0 Replies
Lailakhan - November 6

hi..ok i took the morning after pill 7 days ago and for the past 2 days i have been have light bleeding..im scared that it could be implantation bleeding but i dont think it is because i reasearched that and it said it was light pink and like brown discharge this discharge was red like my normal period, and it was red or light red i guess..it didn't look like a weird color to be but i am scared because i dont think it's my period cause it's stopped, but the blood is there when i wipe with tissue, is it normal to bleed 7 days after the morning after pill?..i dont know if it makes a difference but this is the first time i;ve takent the morning after pill

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?